# SDR USAA2013092000010

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 44,552 hours, 18,345 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2592
- Condition: Low Pressure
- Location: R2 Door
- Part time: 44,554 hours, 18,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE R2 DOOR ASSIST BOTTLE LOW.  MX SERVICED R2 DOOR ASSIST BOTTLE IAW REF AMM 52-10-00-614-001.
